Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Chemist - question for you

Posted by rainbowlight on May 30, 2004, at 22:11:31

In reply to Re: Chemist - question for you rainbowlight, posted by chemist on May 30, 2004, at 18:29:23

Thank you so much for replying chemist. Last night I took the Halcion she prescribed me and I cut out 1/4 of the 15 mgs. Restoril, threw it away, and took the rest of the capsule. Today mood wise I am okay, horrible nausea though. Is nausea part of withdrawel or could it be the Halcion? I am thinking it must be withdrawel. Do I do the taper according to how I feel? If I call my pdoc one more time to ask questions, she'll kill me! LOL! I am getting about 8 hours sleep on the Halcion now and feel fairly rested during the day. Is that what I should be shooting for? I am so used to being sedated on the Remeron and Restoril combo that I don't know what normal is anymore. Thanks so much for your help. I am new to benzo withdrawel so I don't know at all what to expect. I've gone throught SSRI withdrawel numerous times, is it similiar? I just kind of like to know ahead what I am in for, then I don't freak as much when it comes. I wish I could sleep on my own, I hate having to rely on a pill to put me out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainbowlight thread:352013
URL: http://www.dr-bob.org/babble/20040527/msgs/352242.html